Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2016, Vol. 25 Issue (1): 010205    DOI: 10.1088/1674-1056/25/1/010205
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Multi-symplectic variational integrators for nonlinear Schrödinger equations with variable coefficients
Cui-Cui Liao(廖翠萃)1, Jin-Chao Cui(崔金超)1, Jiu-Zhen Liang(梁久祯)2, Xiao-Hua Ding(丁效华)3
1. Department of Information and Computing Science, College of Science, Jiangnan University, Wuxi 214122, China;
2. College of Internet of Things, Jiangnan University, Wuxi 214122, China;
3. Department of Mathematics, Harbin Institute of Technology. Harbin 150001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn